RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 6, Pages 109–118 (Mi mz4799)  

On estimates of the resolvent of the Laplace operator over the entire space

V. S. Serov

M. V. Lomonosov Moscow State University

Full text: PDF file (778 kB)

English version:
Mathematical Notes, 1992, 52:6, 1247–1254

Bibliographic databases:

UDC: 517.946
Received: 03.01.1991

Citation: V. S. Serov, “On estimates of the resolvent of the Laplace operator over the entire space”, Mat. Zametki, 52:6 (1992), 109–118; Math. Notes, 52:6 (1992), 1247–1254

Citation in format AMSBIB
\Bibitem{Ser92}
\by V.~S.~Serov
\paper On estimates of the resolvent of the Laplace operator over the entire space
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 6
\pages 109--118
\mathnet{http://mi.mathnet.ru/mz4799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208009}
\zmath{https://zbmath.org/?q=an:0807.35025}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 6
\pages 1247--1254
\crossref{https://doi.org/10.1007/BF01209379}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LN81800035}


Linking options:
  • http://mi.mathnet.ru/eng/mz4799
  • http://mi.mathnet.ru/eng/mz/v52/i6/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:206
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020